# SDR EISA95468

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT ELEVATOR STRUCTURE AT APPROXIMATELY STATION 102 LEFT, 2 INCHES AFT OF FLUSH PANEL.  STOP DRILLED CRACK AND FABRICATED DOUBLER PER SRM 56-20-3.  INSTALLED DOUBLER PER SRM 55-20-3.  (M)
